UZH-Logo

Maintenance Infos

Networks of queues and the method of stages


Barbour, A D (1976). Networks of queues and the method of stages. Advances in Applied Probability, 8(3):584-591.

Citations

Altmetrics

Downloads

1 download since deposited on 04 Nov 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1976
Deposited On:04 Nov 2009 10:44
Last Modified:05 Apr 2016 13:30
Publisher:Applied Probability Trust
ISSN:0001-8678
Publisher DOI:10.2307/1426145
Permanent URL: http://doi.org/10.5167/uzh-23164

Download

[img]
Filetype: PDF - Registered users only
Size: 747kB
View at publisher

Author Collaborations